Tactile suppression can be described as a decrease in one's ability to feel their sense of touch in a manner which can result in a general numbness across the body. At higher levels, this can eventually increase to the point where physical sensations have been completely blocked and the body is fully anaesthetized.
Tactile suppression is often accompanied by other coinciding effects such as pain relief and physical euphoria. It is most commonly induced under the influence of moderate dosages of dissociative compounds, such as ketamine, PCP, and DXM. However, it can also occur under the influence of opioids and certain GABAergic depressants.
Compounds within our psychoactive substance index which may cause this effect include:
Anecdotal reports which describe this effect within our experience index include:
- Experience: 300mg DXM (Oral) - Brink of the third
- Experience:17mg 3-MeO-PCP & Cannabis oil - Terrifying confusion
- Experience:260 mg Ketamine (insufflated) - Lost in Paisley
- Experience:7500mg - Analysis of gabapentin
- Experience:MXE: 37.5 mg - Calm and Cloudy Bliss
- Experience:Unknown Dose DOC (Insufflated) - Overdosing and Terifying Ego Death
- Experience:~150mg MDA(oral) - a case of mistaken identity